# SDR USAASB00019

- Difficulty date: January 24, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 941D3391
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BWI - FLT 549 - FLIGHT DEPARTED LGA WITH AN MEL ON THE APU FOR NOT STARTING.  WHILE EN ROUTE TO CLT, THE NR 1 GENERATOR TRIPPED OFF LINE TWICE AND WAS ABLE TO BE RESET BOTH TIMES.  GENERATOR THEN TRIPPED A THIRD TIME AND WOULD NOT RESET.  AN EMERGENCY WAS DECLARED.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO THE GATE NORMALLY.  MAINTENANCE REPAIRED CHAFED T1 CABLE JUST BELOW NR 1 ENGINE PYLON CONNECTOR, RESEATED LOOSE CONNECTOR RECEPTACLE AT NR 1 ENGINE PYLON CONNECTOR AND REPLACED THE NR 1 ENGINE CURRENT TRANSFORMER.  OPERATIONAL CHECK GOOD.  CLEARED MEL ON APU BY REPLACING 3 SPEED SWITCH (P/N 3609480-10).  APU CHECKS GOOD.  MAINTENANCE REPLACED NR 1 GENERATOR AND CSD.  (M)
